Authors: Božin, Vladimir 
Mateljević, Miodrag
Title: Bounds for Jacobian of harmonic injective mappings in n-dimensional space
Journal: Filomat
Volume: 29
Issue: 9
First page: 2119
Last page: 2124
Issue Date: 1-Jan-2015
Rank: M21
ISSN: 0354-5180
DOI: 10.2298/FIL1509119B
Abstract: 
Using normal family arguments, we show that the degree of the first nonzero homogenous polynomial in the expansion of n dimensional Euclidean harmonic K-quasiconformal mapping around an internal point is odd, and that such a map from the unit ball onto a bounded convex domain, with K < 3n-1, is co-Lipschitz. Also some generalizations of this result are given, as well as a generalization of Heinz’s lemma for harmonic quasiconformal maps in Rn and related results.
Keywords: Convex codomains | Harmonic mappings | Quasiconformal mappings
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Analysis and algebra with applications 

Show full item record

SCOPUSTM   
Citations

3
checked on May 20, 2024

Page view(s)

49
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.